Pain & Fever Relief

Calpol Infant Suspension 100ml
Quick View Quick ViewAdd to basket
Quick View
Calpol Infant Suspension 100ml

2,500.00

Quick ViewAdd to basket
Calpol Infant Suspension 100ml , , , .

Why use Calpol Infant Suspension Liquid: The paracetamol in Calpol Infant Suspension is used to relieve pain and / or bring down fever (high temperature) in many conditions including post-immunisation fever, teething, headache, cold and flu, toothache, earache, sore throat and other aches and pains.

Learn More

2,500.00

Out of stock
Raspberry leaf 250g
Quick View Quick ViewRead more
Quick View
Raspberry leaf 250g

3,950.00

Quick ViewRead more
Raspberry leaf 250g , , , , , , , .

Raspberry leaf from the red raspberry or Rubus Idaeus plant has many long-standing traditional uses. It’s most popular use is as a cleansing tea. Brew for a few minutes and enjoy the heart-warming refreshment. Early Pregnancy Tea: Our raspberry herb tea is in ideal serving tagless tea bags to aid pregnancy, uterus support, ovulation and […]

Learn More

3,950.00

Absorbine Jr. Pain Relief Back Patch, 1-Count
Quick View Quick ViewAdd to basket
Quick View
Absorbine Jr. Pain Relief Back Patch, 1-Count

950.00

Quick ViewAdd to basket
Absorbine Jr. Pain Relief Back Patch, 1-Count , , , , , .

Absorbine Jr. Pain Relief Back Patch with 5% menthol relieves back pain and deep muscle aches for up to 8 hours at a time. This 9” x 4” flexible patch is not messy or greasy and is comfortable, breathable and stays on securely. It is one of the largest patches ever made.

Learn More

950.00

Out of stock
Biofreeze Pain Relief Gel Tube 110g
Quick View Quick ViewRead more
Quick View
Biofreeze Pain Relief Gel Tube 110g

2,400.00

Quick ViewRead more
Biofreeze Pain Relief Gel Tube 110g , , .

Biofreeze Pain Relieving Gel works using Cryotherapy, a process which dramatically cools the affected area to relieve pain in two ways; first it reduces the blood supply to the painful area and reduces the ability of the nerves to conduct pain stimuli. The unique Biofreeze formula contains Ilex, a herb extracted from the Holly shrub. […]

Learn More

2,400.00

Out of stock
Deep Freeze Pain Relief Spray 150ml
Quick View Quick ViewRead more
Quick View
Deep Freeze Pain Relief Spray 150ml

2,950.00

Quick ViewRead more
Deep Freeze Pain Relief Spray 150ml .

Deep Freeze Cold Spray is designed to rapidly cool an injured area and so help numb pain and relieve muscle stiffness. Deep Freeze is suitable for conditions such as: Relief of pain in muscles, tendons and joints Pain relief in strains, sprains and knocks Swollen areas Arthritic pain and backache Deep Freeze Cold Spray has […]

Learn More

2,950.00

Out of stock
Panadol Actifast Soluble Tablets X 24
Quick View Quick ViewRead more
Quick View
Panadol Actifast Soluble Tablets X 24

3,900.00

Quick ViewRead more
Panadol Actifast Soluble Tablets X 24 .

Panadol Actifast Soluble Tablets are an effective pain reliever and fever reducer and are suitable for all ages from 6 years old. Each effervescent tablets contains the active ingredient Paracetamol 500mg. Also includes sorbitol (E420). Sodium content 427mg per tablet.

Learn More

3,900.00

Out of stock
Panadol Advance 500mg Tabs X 16
Quick View Quick ViewRead more
Quick View
Panadol Advance 500mg Tabs X 16

1,700.00

Quick ViewRead more
Panadol Advance 500mg Tabs X 16 .

Panadol Advance Tablets are an effective pain reliever and fever reducer and are suitable for all ages from 6 years old. Each tablet contains: Paracetamol 500mg. Also contains a mixture of sodium methyl (E219), sodium ethyl (E215) and sodium propyl (E217) parahydroxybenzoates. Do not exceed recommended daily dose.

Learn More

1,700.00

Feminax Ultra Gastro-resistant Tabs X 9
Quick View Quick ViewAdd to basket
Quick View
Feminax Ultra Gastro-resistant Tabs X 9

1,700.00

Quick ViewAdd to basket
Feminax Ultra Gastro-resistant Tabs X 9 , , .

These tablets contain 250 mg of naproxen. This medicine is used to treat period pain (also called menstrual pain or dysmenorrhoea). Naproxen belongs to a group of painkillers called Non-Steroidal Anti-inflammatory Drugs (also called NSAIDs). Other medicines in this group include ibuprofen and aspirin. Each white round coated tablet contains 250 mg of naproxen, which […]

Learn More

1,700.00

Nytol Herbal Tablets X 30
Quick View Quick ViewAdd to basket
Quick View
Nytol Herbal Tablets X 30

2,200.00

Quick ViewAdd to basket
Nytol Herbal Tablets X 30 , , .

Nytol Herbal is blend of herbs specifically selected for their sleep inducing properties and designed to soothe you to slumber. Nytol Herbal is ideal for you if you’re suffering from sleeplessness and you’d prefer to try an herbal remedy. If it’s a gentle nudge towards dreamland that you’re after then Nytol Herbal is well placed […]

Learn More

2,200.00

Nurofen Express 400mg Liquid Capsules X 10
Quick View Quick ViewAdd to basket
Quick View
Nurofen Express 400mg Liquid Capsules X 10

1,500.00

Quick ViewAdd to basket
Nurofen Express 400mg Liquid Capsules X 10 .

Nurofen Express 400mg liquid Capsules contain ibuprofen which belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs provide relief by changing the body’s response to pain, swelling and high temperoture. Nurofen Express 400mg liquid Capsules are designed to provide effective relief from pain. Nurofen Express 400mg liquid Capsules break down easily […]

Learn More

1,500.00

Panadol Actifast Tablets X 14
Quick View Quick ViewAdd to basket
Quick View
Panadol Actifast Tablets X 14

2,950.00

Quick ViewAdd to basket
Panadol Actifast Tablets X 14 .

Panadol ActiFast Compack are fast acting tablets containing the active ingredient Paracetamol 500 mg. The tablets are capsule shaped and are marked with a ‘P’ on one face. What do Panadol ActiFast Compack do? The tablets contain paracetamol which is an analgesic (pain reliever) and antipyretic (helps to reduce body temperature when you have a […]

Learn More

2,950.00

Sinutab Tablets Non-drowsy X 15
Quick View Quick ViewAdd to basket
Quick View
Sinutab Tablets Non-drowsy X 15

1,500.00

Quick ViewAdd to basket
Sinutab Tablets Non-drowsy X 15 , , .

Drowsy Sinutab relieves the symptoms of colds, flu and allergies including aches, pains, fever, nasal and sinus congestion. The tablets contain paracetamol, an analgesic and antipyretic to relieve pain and fever, and pseudoephedrine, a decongestant to clear nasal congestion and blocked sinuses.

Learn More

1,500.00

Solpadeine Plus Tablets X 32
Quick View Quick ViewAdd to basket
Quick View
Solpadeine Plus Tablets X 32

4,500.00

Quick ViewAdd to basket
Solpadeine Plus Tablets X 32 , .

Solpadeine Plus Tablets provide effective pain relief with a combination of paracetamol, caffeine and codeine. Solpadeine Plus Tablets contain the active ingredients paracetamol and codeine, which are both analgesics (painkillers). By working on your body in different ways paracetamol and codeine combine to relieve pain. Caffeine acts to help the effectiveness of paracetamol. Paracetamol also […]

Learn More

4,500.00

Out of stock
Solpadeine Max Tablets X 30
Quick View Quick ViewRead more
Quick View
Solpadeine Max Tablets X 30

3,900.00

Quick ViewRead more
Solpadeine Max Tablets X 30 , .

Solpadeine Max also relieves discomfort in colds, influenza, sore throats and helps reduce temperature. Solpadeine Max contains two analgesics (painkillers), paracetamol and codeine, which work by different body routes to relieve pain. In addition paracetamol is an antipyretic (helps to reduce body temperature when you have a fever). Contains codeine: regular use for long periods […]

Learn More

3,900.00

Panadol Night Tablets Pack of 20
Quick View Quick ViewAdd to basket
Quick View
Panadol Night Tablets Pack of 20

4,500.00

Quick ViewAdd to basket
Panadol Night Tablets Pack of 20 , .

 

Panadol NightPain with paracetamol and diphenhydramine provides effective relief from night time pain to help you feel better and sleep better.

Learn More

4,500.00

Beechams All-in-one Liquid 160ml
Quick View Quick ViewAdd to basket
Quick View
Beechams All-in-one Liquid 160ml

1,900.00

Quick ViewAdd to basket
Beechams All-in-one Liquid 160ml , , .

Beechams All In One Liquid – is a menthol flavoured syrup in a non-drowsy formula to help you get on with your day. It contains three active ingredients: Paracetamol to relieve your headache, shivers, aches and pains. A decongestant to relieve your catarrh and help clear your blocked nose and sinuses. An expectorant to relieve […]

Learn More

1,900.00

Nurofen Plus Tablets X 24
Quick View Quick ViewAdd to basket
Quick View
Nurofen Plus Tablets X 24

2,400.00

Quick ViewAdd to basket
Nurofen Plus Tablets X 24 , .

Contains Ibuprofen which belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs provide relief by changing the body’s response to pain, swelling and high temperature. Codeine is a powerful analgesic which reduces the body’s communication of pain messages.

Learn More

2,400.00

Out of stock
Calpol Six Plus Sugar & Colour-Free X 100ml
Quick View Quick ViewRead more
Quick View
Calpol Six Plus Sugar & Colour-Free X 100ml

1,950.00

Quick ViewRead more
Calpol Six Plus Sugar & Colour-Free X 100ml , , , .

For the treatment of mild to moderate pain and feverishness. It is suitable for children 6 years and over and also adults who have difficulty is swallowing tablets or capsule forms of paracetamol. Calpol Six Plus Sugar Free Suspension is used for the treatment of mild to moderate pain (including teething pain), and as an […]

Learn More

1,950.00

Out of stock
Panadol Ultra Tablets X 20
Quick View Quick ViewRead more
Quick View
Panadol Ultra Tablets X 20

1,500.00

Quick ViewRead more
Panadol Ultra Tablets X 20 , , .

  Panadol Ultra is suitable for headache, migraine, sinusitis, toothache, mild arthritic and rheumatic pain, strains and sprains, sciatica and lumbago, period pain, aches and pains of cold and flu, sore throat, feverishness. Panadol Ultra also helps reduce temperature. What are the benefits? Panadol Ultra combines paracetamol and codeine to provide maximum strength pain relief, […]

Learn More

1,500.00

Out of stock
Migraleve Tablets Yellow tabs X 24
Quick View Quick ViewRead more
Quick View
Migraleve Tablets Yellow tabs X 24

2,500.00

Quick ViewRead more
Migraleve Tablets Yellow tabs X 24 .

Migraleve Pink tablets each containing buclizine HCl 6.25mg, codeine phosphate 8mg and paracetamol 500mg Migraleve Yellow tablets each containing codeine phosphate 8mg and paracetamol 500mg

Learn More

2,500.00

Nurofen 200mg Tablets 48 Tablets
Quick View Quick ViewAdd to basket
Quick View
Nurofen 200mg Tablets 48 Tablets

1,500.00

Quick ViewAdd to basket
Nurofen 200mg Tablets 48 Tablets , .

Nurofen Standard 200mg Tablets – For easing mild to moderate Pain. Nurofen Tablets and Nurofen Caplets are for the relief of: Nurofen Tablets and Nurofen Caplets both contain ibuprofen which belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs provide relief by changing the body’s response to pain, swelling and high […]

Learn More

1,500.00

Deep Heat Spray 150ml
Quick View Quick ViewAdd to basket
Quick View
Deep Heat Spray 150ml

3,500.00

Quick ViewAdd to basket
Deep Heat Spray 150ml , , , .

DEEP HEAT Spray – For Muscular Aches and Pains Symptomatic relief of muscular pain, bursitis, and tendonitis including: lumbago, sciatica, fibrositis, sprains, strains and rheumatic pain. Also recommended, if necessary, before and after exercise

Learn More

3,500.00

Cart Summary

No products in the cart